A 32-year-old male presented to our department for recurrent epistaxis during sexual intercourses. The patient controlled the bleeding each time with sponge packs and gauzes. During the consultation, he volunteered that the trigger for the epistaxis appeared to have been misuse of phosphodiesterase (PDE)-5 inhibitors, Viagra and Cialis. This first report of epistaxis after PDE-5 inhibitors in a young patient underline the possibility that in the next years the number of similar cases might increase due to the diffusion of PDE-5 inhibitor misuse in recreational settings

Epistaxis after PDE-5 inhibitors misuse

MORELLI, GIROLAMO;MENCHINI FABRIS, FILIPPO;DINELLI, NICOLA;SELLI, CESARE
2006

Abstract

A 32-year-old male presented to our department for recurrent epistaxis during sexual intercourses. The patient controlled the bleeding each time with sponge packs and gauzes. During the consultation, he volunteered that the trigger for the epistaxis appeared to have been misuse of phosphodiesterase (PDE)-5 inhibitors, Viagra and Cialis. This first report of epistaxis after PDE-5 inhibitors in a young patient underline the possibility that in the next years the number of similar cases might increase due to the diffusion of PDE-5 inhibitor misuse in recreational settings
Pomara, Giorgio; Morelli, Girolamo; MENCHINI FABRIS, Filippo; Dinelli, Nicola; Campo, Giuseppe; Liguori, Giovanni; Selli, Cesare
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11568/181202
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 2
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 7
social impact